Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account

However your life is impacted by arthritis we want to understand more about you so that we can make sure we continue to develop our information, support and services such as the online community.


If you've not already, please take 5 -10 minutes to fill in our survey. All information you provide will remain anonymous and be treated in the strictest confidence. TAKE OUR SURVEY

Embrel side effects

dee2010dee2010 Posts: 41
edited 27. Apr 2011, 10:41 in Living with Arthritis archive
hi hope everyone is well 2day

just a quick question regarding embrel.
i had my 1st injection yesterday and since about 8o'clock last night i have had an headache which just won't shift.
it is starting to get to me with all the pain from the joints and now this, does anyone know how long it may last?
Also i am a little worried about the reduction of my immune system and getting illnesses but will hopefully be ok.

xx davina xx
RA since feb 2010

methotrexate, plaquenil, prednisolone, diclafeac, tramadol, co-codamol, enbrel


**Davina**

Comments

  • tillytoptillytop Posts: 3,460
    edited 30. Nov -1, 00:00
    Hello Davina

    I haven't had Enbrel so can't help with your questions I'm afraid but I do know from experience that it can take a while for your body to get used to these drugs. When I had Infliximab (one of the other anti-tnfs) I used to have a really bad headache a couple of days afterwards and then it was fine again.

    I'm sure someone with Enbrel experience will be along soon with advice.

    Good luck with the Enbrel. Really do hope it helps you.

    Love Tilly xxx
  • dorcasdorcas Posts: 3,538
    edited 30. Nov -1, 00:00
    Hello Davina

    I was on Enbrel for a very short time but had a reaction to it and unfortunately it had to be withdrawn. :roll:
    I can't answer your question though about the headache and whether it's related to the Enbrel jab.... perhaps you should phone your doctor for advice about whether this could be a side effect?

    With regard to worrying about reduced immune system.... I'm assuming your doctor or rheummy will be monitoring your bloods regularly? they will be checking your white cell count as well as other markers and will be making sure that your immunity doesn't drop too low. So try not to worry too much!

    Iris xx
Sign In or Register to comment.